Table of Contents
ISRN Algebra
Volume 2014, Article ID 684792, 8 pages
http://dx.doi.org/10.1155/2014/684792
Research Article

On Generalized Jordan Triple -Higher Derivations in Prime Rings

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 25 October 2013; Accepted 26 November 2013; Published 22 January 2014

Academic Editors: V. De Filippis, T. Nakatsu, and U. Vishne

Copyright © 2014 Mohammad Ashraf and Almas Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.